Turkish Journal of Physics
Path Integrals on Group Manifolds
Abstract
General conception of the path integrals on group manifolds is considered. Extension of the D'Alambert's principle on the quantum-mechanical systems, which allows to include in the dynamical scheme arbitrary constraints, is offered for discussion.
DOI
-
First Page
446
Last Page
453
Recommended Citation
MANJAVIDZE, J. (1997) "Path Integrals on Group Manifolds," Turkish Journal of Physics: Vol. 21: No. 3, Article 22. Available at: https://journals.tubitak.gov.tr/physics/vol21/iss3/22
COinS